RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 145, Number 3, Pages 372–384 (Mi tmf1906)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete Spectrum of the Schrodinger Operator Perturbed by a Narrowly Supported Potential

A. R. Bikmetov, D. I. Borisov

Bashkir State Pedagogical University

Abstract: We study asymptotic properties of the discrete spectrum of the Schrodinger operator perturbed by a narrowly supported potential. The first terms of the asymptotic expansions in the small parameter equal to the width of the support of the potential are constructed for the eigenvalues and the corresponding eigenfunctions.

Keywords: Schrodinger operator, spectrum, perturbation, asymptotic expansion

DOI: https://doi.org/10.4213/tmf1906

Full text: PDF file (256 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 145:3, 1691–1702

Bibliographic databases:

Received: 19.05.2004
Revised: 03.05.2005

Citation: A. R. Bikmetov, D. I. Borisov, “Discrete Spectrum of the Schrodinger Operator Perturbed by a Narrowly Supported Potential”, TMF, 145:3 (2005), 372–384; Theoret. and Math. Phys., 145:3 (2005), 1691–1702

Citation in format AMSBIB
\Bibitem{BikBor05}
\by A.~R.~Bikmetov, D.~I.~Borisov
\paper Discrete Spectrum of the Schrodinger Operator Perturbed by a Narrowly Supported Potential
\jour TMF
\yr 2005
\vol 145
\issue 3
\pages 372--384
\mathnet{http://mi.mathnet.ru/tmf1906}
\crossref{https://doi.org/10.4213/tmf1906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243438}
\zmath{https://zbmath.org/?q=an:1178.35144}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...145.1691B}
\elib{https://elibrary.ru/item.asp?id=17703467}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 145
\issue 3
\pages 1691--1702
\crossref{https://doi.org/10.1007/s11232-005-0191-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234453700005}
\elib{https://elibrary.ru/item.asp?id=13498198}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1906
  • https://doi.org/10.4213/tmf1906
  • http://mi.mathnet.ru/eng/tmf/v145/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Khusnullin, “A perturbed boundary eigenvalue problem for the Schrödinger operator on an interval”, Comput. Math. Math. Phys., 50:4 (2010), 646–664  mathnet  crossref  mathscinet  adsnasa  isi
    2. D.I. Borisov, R. Kh. Karimov, T. F. Sharapov, “Initial length scale estimate for waveguides with some random singular potentials”, Ufa Math. J., 7:2 (2015), 33–54  mathnet  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:373
    Full text:188
    References:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020